Title

Corrigendum to “Examples of generalized bi-circular idempotents on spaces of continuously differentiable functions” [J. Math. Anal. Appl. 465 (2) (2018) 795–802](S0022247X18304153)(10.1016/j.jmaa.2018.05.022)

Abstract

This note explains an error in the formulation of Proposition 3.1 in the aforementioned paper. In the original article, the authors gave an incomplete description of the generalized bi-circular idempotents (gbis) supported by spaces of continuously differentiable functions. Proposition 3.1 in [1], claims that generalized bi-circular idempotents on [Formula presented] are the average of the identity with an isometric reflection. This incorrect statement was due to an incomplete analysis of one case (ϵ 0 = −1) in the proof given in [1]. This case leads to more examples of gbis. We give the correct formulation of the proposition and present a complete proof. Proposition 3.1 Let D be a connected and closed subset of [Formula presented] such that [Formula presented] and a

Publication Title

Journal of Mathematical Analysis and Applications

Share

COinS